# SDR DALA2025082506323

- Difficulty date: August 23, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N317NB
- Make and model: Airbus A319-114
- Aircraft serial: 1324
- Aircraft time: 67,133 hours, 34,841 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED LOWER ROLLER IN FWD AND AFT POSITION OF PASSENGER CREW DOOR 831.   REPLACED LOWER ROLLER ON FWD AND AFT POSITION AT PASSENGER CREW DOOR 831 AS PER A320 FAM AMM 52-11-31-000-002-A AND AS PER A320 FAM AMM 52-11-31-400-002-A. (1158825)
